PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1994-1995 | 146 | 2 | 101-106
Tytuł artykułu

Rational Hopf G-spaces with two nontrivial homotopy group systems

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let G be a finite group. We prove that every rational G-connected Hopf G-space with two nontrivial homotopy group systems is G-homotopy equivalent to an infinite loop G-space.
Słowa kluczowe
Rocznik
Tom
146
Numer
2
Strony
101-106
Opis fizyczny
Daty
wydano
1995
otrzymano
1992-09-02
poprawiono
1994-03-15
Twórcy
  • Faculty of Mathematics and Computer Science, Adam Mickiewicz University, Matejki 48/49, 60-769 Poznań, Poland
Bibliografia
  • [1] G. E. Bredon, Equivariant Cohomology Theories, Lecture Notes in Math. 34, Springer, 1967.
  • [2] J. W. Milnor and J. C. Moore, On the structure of Hopf algebras, Ann. of Math. 81 (1965), 211-264.
  • [3] H. Scheerer, On rationalized H- and co-H-spaces, Manuscripta Math. 51 (1984), 63-87.
  • [4] G. W. Triantafillou, Equivariant minimal models, Trans. Amer. Math. Soc. 274 (1982), 509-532.
  • [5] G. W. Triantafillou, Rationalization of Hopf G-spaces, Math. Z. 182 (1983), 485-500.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-fmv146i2p101bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.